# SDR CALA2025042104064

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 94,244 hours, 37,601 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hook
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 CHRONIC FWD CARGO DOOR ECAM, FWD CARGO DOOR HANDLE PROX SNSR(28WV)TGT POS.TSM 32-31-00-810-877-A.TROUBLESHOOTING. REF LOG PG 4283212 THERE WAS ISSUE WITH HANDLE BEING SECURE. THE TARGET GAP HAS BEEN ADJUSTED SEVERAL TIMES.CHECK THE HANDLE AND MECHANISM FOR SLOP ALLOWING THE GAP TO CHANGE.IF SO CORRECT CYCLE THE DOOR SEVERAL TIMES AND VERIFY THE GAP DOES NOT CHANGE. INSPECT AND IDENTIFY WHAT WE NEED TO SECURE THE HANDLE IN PLACE WHEN STOWED FOR FLIGHT.HANDLE SECURE AND GAP DOES NOT CHANGE.LVL 3 ISSUE.REPLACE THE DOOR HARNESS AND TERMINAL BLOCKS IN THE DOOR AMM FOR SENSOR GAP 52-71-00-820-004-A.AMM FOR DOOR HARNESS 52-34-24-000-001-A,52-34-24-400-001-A.VERIFY HARNESS P/N.   CARRIED BY ELB ASM 31-54-05.AWM 31-54-46.  LOCKED DUE TO LEVEL 3. UNLOCKED FOR UPDATE WHILE INSPECTING THE FORWARD CARGO DOOR HANDLE. FOUND HOOK THAT SECURES HANDLE IN STOWED POSITION WORN. THIS WILL CAUSE THE HANDLE TO NOT FULLY SEAT AND VIBRATE OUT OF THE STOWED POSITION DURI NG TAKEOFF. WAS ABLE TO DUPLICATE THIS BY BANGING ON HANDLE.  REMOVED AND REPLACED.
